Journal of the Mathematical Society of Japan

Isometrical identities for the Bergman and the Szegö spaces on a sector

Hiroaki AIKAWA, Nakao HAYASHI, and Saburou SAITOH

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 43, Number 1 (1991), 195-201.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108335

Digital Object Identifier
doi:10.2969/jmsj/04310195

Mathematical Reviews number (MathSciNet)
MR1082430

Zentralblatt MATH identifier
0728.30004

Subjects
Primary: 30H05: Bounded analytic functions
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

AIKAWA, Hiroaki; HAYASHI, Nakao; SAITOH, Saburou. Isometrical identities for the Bergman and the Szegö spaces on a sector. J. Math. Soc. Japan 43 (1991), no. 1, 195--201. doi:10.2969/jmsj/04310195. https://projecteuclid.org/euclid.jmsj/1227108335


Export citation